# SDR SWAA2024061488100

- Difficulty date: May 21, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LAVATORY D EMERGENCY EXIT LIGHT LENS AT AFT GALLEY AREA 2024-340121<[01] REPLACED LAVATORY D EMERGENCY EXIT LIGHT LENS AT AFT GALLEY AREA IAW COLLINS AEROSPACE CMM-25-40-55 PAG. 10038-2 FIG.16 ITEM 220 REV.13;[02] REPLACED LAVATORY D EMERGENCY EXIT LIGHT LENS AT AFT GALLEY AREA IAW COLLINS AEROSPACE CMM-25-40-55 PAG. 10038-2 FIG.16 ITEM 220 REV.13
